# SDR AALA20101118TUL24

- Difficulty date: November 18, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 61,888 hours, 21,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR INSTALLED BELOW FIRST WINDOW CUT-OUT STRINGER 16 RIGHT SIDE BETWEEN STATIONS 400 AND 420.  INSTALLED REPAIR FILLER AND DOUBLER PER SRM 53-00-01-2R AND SRM 51-40-02-0G.
